MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/R NPOR FEM LTSZ2.5; KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/R NPOR FEM LTSZ2.5; KNEE FEMORAL
Catalog Number 960008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to patellar tendon rupture.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7312944
Report Number1818910-2018-54533
Device Sequence Number1893251
Product Code JWH
UDI-Device Identifier10603295232001
UDI-Public10603295232001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960008
Device Lot NumberD16082926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight68